Journal of the Mathematical Society of Japan
Online ISSN : 1881-1167
Print ISSN : 0025-5645
ISSN-L : 0025-5645
Some expressions of graph zetas and the twisted Alexander polynomials, and the knot volume
Hiroshi Goda, Takayuki Morifuji
Author information
JOURNAL RESTRICTED ACCESS

2026 Volume 78 Issue 4 Pages 1335-1361

Details
Abstract

In this paper, we consider the zeta function of graphs and the twisted Alexander polynomials of knots. Since they have been developed separately, we explain the relationship between them through the notion of knot graphs. We also provide a new volume presentation of hyperbolic knots using matrix-weighted graphs and Bell polynomials.

Content from these authors

This article cannot obtain the latest cited-by information.

© 2026 The Mathematical Society of Japan
Previous article Next article
feedback
Top